Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Lower semicontinuous dependence on parameters of the solution-set to functional-differential inclusions with impulses

Annotation

There is derived the theorem on lover semicontinuous dependence of solution-set to the cauchy problem on the right-hand side of functional-differential inclusion, on the impulses and on the initial conditions.

Keywords

functional-differential inclusion; impulses

Full-text in one file

Download

UDC

517.911, 517.968

Pages

671-673

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.